• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Mirtazipine and Sertraline

J

Jonny7

Well-known member
Joined
Oct 24, 2018
Messages
68
#1
Does any one have any advice about how long doseage changes take to settle. Been on Sert 200mg for 16 years but it pooped out and stopped working. GP recommended staying on Sert and adding Mirtazipane as an augmentation strategy.
I've been on the Mirt approx 10 weeks (2 weeks on 15mg, 4 weeks on 30mg, 3 wks on 45mg and now been back on Mirt 30mg as i found 45mg too activating. Anxiety returned again this afternoon and i have had up and down days for last 2 weeks.
Wondering how long to stick out the 30mg before i make a decision to change. I started feeling better at first but seem to be on a downward spiral again. Feeling hopeless and had a few tears yesterday.
 
Bizzarebitrary

Bizzarebitrary

Well-known member
Joined
Dec 17, 2018
Messages
382
Location
California, US
#2
I would suggest you maintain the Mirtazapine at its currently level for up to 6 weeks and at least 4. It has to build up in your system and your body's reaction to the addition needs to be monitored for your safety. Any improvement the first two weeks after any new drug intervention could be attributed to the placebo effect making it difficult to ascertain it's efficacy.

It sounds like you're struggling to cope with anxiety symptoms and I know what that's like. I advise you let your doctor know and also your therapist or counselor so that they can offer you means with which to cope in the short term.